Alert archive / Georgia / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 299, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Sep 27, 2010, 7:19 PM EDT for Jasper County, Morgan County, Putnam County, Georgia. It was in force for 41 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 27, 2010, 7:19 PM EDT (23:19 UTC)
- Expired
- Sep 27, 2010, 8:00 PM EDT
- In force
- 41 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Jasper County, GA, Morgan County, GA, Putnam County, GA
The radar
The Robins AFB radar (KJGX), 87 km from the middle of the area, began a volume at 23:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 27, 7:29 PM EDT | TSTM WND DMG | Harmony, GA | APPROXIMATELY 5 TREES DOWN IN THE NORTH END OF THE COUNTY. |
| Sep 27, 7:29 PM EDT | HAIL 1 | Harmony, GA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.3 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 105 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 486 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- -9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
903
WUUS52 KFFC 272319
SVRFFC
GAC159-211-237-280000-
/O.NEW.KFFC.SV.W.0299.100927T2319Z-100928T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
719 PM EDT MON SEP 27 2010
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL JASPER COUNTY IN CENTRAL GEORGIA
NORTHERN PUTNAM COUNTY IN CENTRAL GEORGIA
SOUTHEASTERN MORGAN COUNTY IN NORTH CENTRAL GEORGIA
* UNTIL 800 PM EDT
* AT 713 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL. THIS
STORM WAS LOCATED NEAR SHADY DALE...MOVING NORTHEAST AT 40 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PHOENIX AND BUCKHEAD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS THUNDERSTORM HAS A HISTORY OF PRODUCING PEA TO PENNY-SIZED HAIL
AND THE STORM HAS INCREASED IN INTENSITY DURING THE LAST FEW MINUTES.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3324 8359 3339 8370 3360 8335 3356 8329
3356 8328 3353 8327 3352 8328 3351 8328
3341 8324
TIME...MOT...LOC 2319Z 238DEG 37KT 3337 8355
$$1 follow-up statement
426
WWUS52 KFFC 272349
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
749 PM EDT MON SEP 27 2010
GAC159-272358-
/O.CAN.KFFC.SV.W.0299.000000T0000Z-100928T0000Z/
JASPER GA-
749 PM EDT MON SEP 27 2010
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL JASPER COUNTY IS
CANCELLED...
THE THUNDERSTORM THAT EARLIER PROMPTED THE WARNING FOR THIS AREA HAS
MOVED EAST INTO PUTNAM AND MORGAN COUNTIES. SEVERE THUNDERSTORMS ARE
NO LONGER EXPECTED IN JASPER COUNTY AT THIS TIME.
IF YOU SAW WIND DAMAGE...LARGE HAIL...OR SIGNIFICANT FLOODING...THEN
CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3333 8340 3356 8341 3360 8335 3356 8329
3353 8327 3352 8328 3348 8328 3347 8326
3341 8324
TIME...MOT...LOC 2348Z 238DEG 37KT 3353 8325
$$
GAC211-237-280000-
/O.CON.KFFC.SV.W.0299.000000T0000Z-100928T0000Z/
PUTNAM GA-MORGAN GA-
749 PM EDT MON SEP 27 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR SOUTHEASTERN MORGAN AND NORTH CENTRAL PUTNAM COUNTIES...
AT 744 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE POSSIBLE SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZED HAIL. THESE STORMS WERE LOCATED NEAR PARKS MILL AND BUCKHEAD...
MOVING NORTHEAST AT 45 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3333 8340 3356 8341 3360 8335 3356 8329
3353 8327 3352 8328 3348 8328 3347 8326
3341 8324
TIME...MOT...LOC 2348Z 238DEG 37KT 3353 8325
$$
19What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 27, 3:06 PM EDT, 4 hours 13 minutes earlier.
Area forecast discussion, Sep 27, 3:06 PM EDT, 4 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 306 PM EDT MON SEP 27 2010 .SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/... LATEST HAND ANALYSIS SHOWS SURFACE LOW OVER CENTRAL GA...AND UPPER LOW CENTERED OVER NORTHERN AL. MODELS SEEM TO INITIALIZE WELL WITH THE POSITION OF THE TROUGH ALOFT AND THE SURFACE REFLECTION...AND ARE IN FAIRLY GOOD AGREEMENT WITH MOVEMENT AND TIMING THROUGH THE SHORT TERM. UPPER LOW BEGINS TO LIFT OUT OF THE SOUTHEAST BY EARLY TUESDAY...USHERING THE SURFACE LOW INTO THE MID ATLANTIC STATES. SHOWERS AND A FEW EMBEDDED THUNDERSTORMS ARE STILL POSSIBLE AS THE LOW DRIFTS TO THE NORTHEAST...WITH THE BEST CHANCES MAINLY ACROSS NORTH AND EASTERN GA TODAY. OVERALL INSTABILITIES ARE FAIRLY LOW...SO THUNDERSTORM ACTIVITY SHOULD BE LIMITED. AFTERNOON CHANCE TO CATEGORICAL POPS THIS AFTERNOON DIMINISH FROM WEST TO EAST INTO THE OVERNIGHT HOURS...WITH ONLY SLIGHT CHANCE POPS REMAINING ACROSS NORTH GA THROUGH EARLY TUESDAY. DRY HIGH PRESSURE BUILDS IN FAIRLY QUICKLY BEHIND THE LOW...SO THE REMAINDER OF THE SHORT TERM IS EXPECTED TO BE DRY. AS BOTH THE LOW ALOFT AND THE LOW AT THE SURFACE TRACK NORTHWARD OVER NEW ENGLAND BY WEDNESDAY...THE OVERALL LONGWAVE TROUGH REMAINS WITH ANOTHER LOW SPINNING UP OVER THE TN RIVER VALLEY. LITTLE REFLECTION OF THIS FEATURE IS SEEN AT THE SURFACE...AND EXPECT THE SURFACE HIGH TO DOMINATE THE REGION. BOTH ECMWF AND GFS HAVE ANOTHER TROPICAL LOW DEVELOPING AND MOVING OVER SOUTHERN FL BY WEDNESDAY...TRACKING CLOSELY ALONG THE GA BORDER IN THE LONG TERM. AS FOR TEMPERATURES IN THE SHORT TERM...MAV HAD A MUCH BETTER HANDLE ON MONDAY MORNING LOWS WITH THE CLOUD COVER AND MOISTURE HANGING AROUND THE AREA. WITH DRIER AIR MOVING IN TODAY EXPECT TUESDAY MORNING TO BE MUCH COOLER...WITH LOWS IN THE LOW TO MID 50S. GUIDANCE IN PRETTY GOOD AGREEMENT FOR LOWS...BUT GENERALLY SIDED WITH THE MAV AND ECMWF FOR TUESDAY...AND A MAV MET BLEND FOR WEDNESDAY. TENDED TOWARDS SLIGHTLY WARMER GUIDANCE FOR TUESDAY AND WEDNESDAY HIGHS TO ACCOUNT FOR AMPLE SUNSHINE AND DRIER AIR. .LONG TERM /THURSDAY THROUGH MONDAY/... MODELS INDICATING TWO TROPICAL SYSTEMS TO IMPACT THE FL AREA THROUGH THE LONG TERM. WITH SURFACE BOUNDARY ALONG THE GA COASTLINE...EXPECT THE FIRST LOW TO PASS EAST OF THE CWA THURSDAY. KEPT POPS LOW IN THE SE CORNER OF THE CWA...BUT THESE MAY HAVE TO BE ADJUSTED PENDING THE PROXIMITY OF THE TRACK OF THE LOW TO THE AREA. SECOND TROPICAL LOW DEVELOPS EAST OF THE YUCATAN BY EARLY WEEKEND...COMING CLOSE TO THE WEST COAST OF SOUTHERN FL BY LATE MONDAY. FOR NOW...HAVE OPTED TO KEEP POPS LOW THROUGH THE LONG TERM...AND WE WILL HAVE TO WAIT TO SEE HOW THESE SYSTEMS EVOLVE TO HAVE MORE CONFIDENCE IN ADDING IN POPS THURSDAY THROUGH MONDAY. LGB && .AVIATION... UPDATED 18Z... STARTED TO SCT AT MANY OF THE TAF SITES. MVFR/VFR CONDITIONS ACROSS AREA. LINE OF STORMS ACROSS W GA MAY FILL IN AND AFFECT ATL AREA BY 19-20Z..WITH ANOTHER LINE TO AFFECT AHN BY 19Z. TIMING OF PRECIP THIS AFTERNOON WILL BE GREATEST CHALLENGE. PREDOMINATELY SHRA EXPECTED BUT TSRA IS POSSIBLE. WINDS SHOULD REMAIN WRLY AT ATL SITES THROUGH END OF TAF PERIOD...EXCEPT FOR ANY DIRECTIONAL CHANGES FROM OUTFLOW. MAY SEE IFR/MVFR CONDITIONS IN THE MORNING...EXCEPT CSG AND ATL...DUE TO REDUCED VSBYS. //ATL CONFIDENCE...UPDATED 18Z... HIGH CONFIDENCE ON WIND...MEDIUM CONFIDENCE ON ALL OTHER ELEMENTS. 11 && .HYDROLOGY... FLOOD WATCH WILL BE ALLOWED TO EXPIRE AT 6 PM EDT...AS THE HEAVIEST RAIN THREAT HAS PASSED. EXPECT SOME SHOWERS AND A FEW EMBEDDED THUNDERSTORMS INTO THE EVENING HOURS AND EARLY OVERNIGHT HOURS TONIGHT...THEN DRAMATICALLY TAPERING OFF BY EARLY TUESDAY MORNING. ALTHOUGH SOME AREAS COULD SEE UP TO AN INCH OF RAIN WITH SOME CONVECTION...WIDESPREAD SIGNIFICANT RAINFALL AMOUNTS OF MORE THAN AN INCH ARE NO LONGER EXPECTED ACROSS THE WATCH AREA OVER THE NEXT 12 HOURS OR BEYOND. LGB && .PRELIMINARY POINT TEMPS/POPS... ATHENS 55 78 54 81 58 / 30 5 5 5 10 ATLANTA 57 77 56 79 59 / 20 5 5 5 5 BLAIRSVILLE 52 72 49 77 53 / 40 10 10 10 10 CARTERSVILLE 53 76 50 80 52 / 30 10 10 10 10 COLUMBUS 57 82 58 83 60 / 10 5 5 5 5 GAINESVILLE 56 76 55 78 60 / 40 10 10 10 10 MACON 56 81 55 84 58 / 20 5 5 5 10 ROME 52 76 50 80 53 / 20 10 10 10 10 PEACHTREE CITY 52 78 50 80 53 / 20 5 5 5 5 VIDALIA 61 81 60 85 66 / 40 10 10 10 10 && .FFC WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH UNTIL 6 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BALDWIN...BIBB...BLECKLEY...CHATTAHOOCHEE...CRAWFORD...CRISP... DODGE...DOOLY...EMANUEL...GLASCOCK...HANCOCK...HOUSTON... JEFFERSON...JOHNSON...JONES...LAURENS...MACON...MARION... MONTGOMERY...PEACH...PULASKI...SCHLEY...STEWART...SUMTER... TAYLOR...TELFAIR...TOOMBS...TREUTLEN...TWIGGS...WARREN... WASHINGTON...WEBSTER...WHEELER...WILCOX...WILKINSON. && LGB/11
Hazardous weather outlook, Sep 27, 4:38 PM EDT, 2 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 438 PM EDT MON SEP 27 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-282045- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 438 PM EDT MON SEP 27 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS POSSIBLE THIS EVENING ACROSS THE REGION WITH ISOLATED THUNDERSTORMS POSSIBLE AFTER MIDNIGHT ACROSS THE EXTREME NORTH. .SYNOPSIS... AN UPPER LEVEL AREA OF LOW PRESSURE OVER NORTHEAST ALABAMA WILL MOVE ACROSS NORTH GEORGIA TONIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM THE THUNDERSTORMS WILL BE SMALL HAIL AND CLOUD TO GROUND LIGHTNING. THE BEST CHANCE OF THUNDERSTORMS WILL BE JUST ABOUT ANYWHERE ACROSS NORTH AND CENTRAL GEORGIA THROUGH THIS EVENING...AND NORTH OF A LINE FROM ROME TO CLEVELAND AFTER MIDNIGHT TONIGHT. .DISCUSSION... THIS AREA OF LOW PRESSURE IN THE UPPER LEVELS OF THE ATMOSPHERE WILL PROVIDE ENOUGH INSTABILITY TO KEEP THE RISK OF THUNDERSTORMS ACROSS THE ENTIRE REGION THROUGH THIS EVENING...AND MORE LOCALIZED TO THE CENTER OF THE LOW AFTER MIDNIGHT. THERE COULD BE ENOUGH INSTABILITY TO AID IN SMALL HAIL DEVELOPMENT THROUGH EARLY THIS EVENING...BUT AFTER THE LOSS OF DAYTIME HEATING THE RISK OF SMALL HAIL WILL DIMINISH. SEVERE THUNDERSTORMS ARE NOT EXPECTED THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Local storm report, Sep 27, 6:39 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
639 PM EDT MON SEP 27 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0624 PM HAIL 4 E DULUTH 34.00N 84.07W
09/27/2010 E1.00 INCH GWINNETT GA PUBLIC
REPORTED FROM A LOCATION NEAR INTERSTATE 85 AND OLD
PEACHTREE ROAD.
&&
BELANGERLocal storm report, Sep 27, 6:45 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
645 PM EDT MON SEP 27 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM HAIL JONESBORO 33.52N 84.35W
09/27/2010 E0.88 INCH CLAYTON GA PUBLIC
&&
BELANGERSpecial weather statement, Sep 27, 6:50 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 650 PM EDT MON SEP 27 2010 GAZ014-022-272330- 650 PM EDT MON SEP 27 2010 ...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL IN NORTHEASTERN FORSYTH AND SOUTHEAST DAWSON COUNTIES UNTIL 730 PM EDT... AT 644 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER WAR HILL PARK...MOVING NORTHWEST AT 5 MPH. PENNY-SIZED HAIL IS POSSIBLE WITH THIS THUNDERSTORM. THIS THUNDERSTORM WILL AFFECT CHESTATEE AND DOUGHTERY. 19
Local storm report, Sep 27, 6:56 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
656 PM EDT MON SEP 27 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0642 PM TSTM WND DMG JACKSON 33.29N 83.97W
09/27/2010 BUTTS GA EMERGENCY MNGR
A FEW POWERLINES DOWN IN THE CITY OF JACKSON.
&&
BELANGERSpecial weather statement, Sep 27, 7:02 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 702 PM EDT MON SEP 27 2010 GAZ046-048-058>060-272345- 702 PM EDT MON SEP 27 2010 ...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL IN EASTERN BUTTS...PUTNAM...JASPER...NEWTON AND ROCKDALE COUNTIES UNTIL 745 PM EDT... AT 659 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SEVERAL SMALL...YET STRONG THUNDERSTORMS ACROSS THE INDICATED COUNTIES. STRONG THUNDERSTORMS WERE LOCATED BETWEEN JACKSON AND MONTICELLO...EATONTON...AND BETWEEN COVINGTON AND CONYERS...MOVING EAST AT 30 MPH. NUMEROUS REPORTS OF PEA TO PENNY-SIZED HAIL HAVE BEEN RECEIVED WITH THESE THUNDERSTORMS DURING THE PAST HOUR. PEA TO PENNY-SIZED HAIL IS LIKELY AS THESE STORMS MOVE ACROSS THE INDICATED COUNTIES. 19
Local storm report, Sep 27, 7:13 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
713 PM EDT MON SEP 27 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0624 PM TSTM WND DMG DUBLIN 32.54N 82.90W
09/27/2010 LAURENS GA EMERGENCY MNGR
A FEW TREES DOWN...ONE ON A BUILDING...AT A LOCATION OFF
OF EVERGREEN AND SOUTHERN BELLE ROADS NEAR HWY 441 NORTH.
&&
BELANGERThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 26, 8:27 PM EDT | Areal Flood Warning | FFC | Houston | 12 hr |
| Sep 27, 4:49 PM EDT | Severe Thunderstorm Warning | FFC | Gordon | 41 min |
| Sep 27, 5:23 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer, Murray | 37 min |
| Sep 27, 5:31 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Fulton | 44 min |
| Sep 27, 5:43 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Meriwether, Spalding | 47 min |
| Sep 27, 6:09 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Gwinnett | 51 min |
| Sep 27, 7:22 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Jackson | 38 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.